Alert archive / Arizona / Wind Advisories in 2011

Wind Advisory 16, NWS Flagstaff, AZ

April 22, 2011Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 22, 2011, 3:36 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 23, 2011, 12:00 PM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 3:36 PM MST (22:36 UTC)
In effect from
Apr 23, 2011, 12:00 PM MST
Expired
Apr 23, 2011, 6:26 PM MST
In force
6 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WWUS75 KFGZ 222236
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
336 PM MST FRI APR 22 2011


AZZ011-013-014-017-040-230645-
/O.NEW.KFGZ.WI.Y.0016.110423T1900Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
336 PM MST FRI APR 22 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. 

* TIMING: STRONG SOUTHWESTERLY WINDS ARE EXPECTED FROM LATE
  MORNING THROUGH THE MID EVENING HOURS.

* WINDS: BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50
  MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST
  WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE
  MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 BETWEEN WINSLOW
  AND THE NEW MEXICO STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
5 follow-up statements
853 
WWUS75 KFGZ 230427
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
927 PM MST FRI APR 22 2011

AZZ012-231230-
/O.EXA.KFGZ.WI.Y.0016.110423T1900Z-110424T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
927 PM MST FRI APR 22 2011

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST SATURDAY. 

* TIMING: STRONG SOUTHWESTERLY WINDS ARE EXPECTED STARTING
  SATURDAY AT NOON THROUGH THE MID EVENING HOURS.

* LOCATION: NEW MEXICO BORDER ZONES FROM THE DEFIANCE PLATEAU TO
  THE WHITE MOUNTAINS AND EASTWARD ALONG THE LITTLE COLORADO
  RIVER VALLEY.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST
  WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE
  MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ011-013-014-017-040-231230-
/O.CON.KFGZ.WI.Y.0016.110423T1900Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
927 PM MST FRI APR 22 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY.

* TIMING: STRONG SOUTHWESTERLY WINDS ARE EXPECTED STARTING
  SATURDAY AT NOON THROUGH THE MID EVENING HOURS.

* LOCATION: NEW MEXICO BORDER ZONES FROM THE DEFIANCE PLATEAU TO
  THE WHITE MOUNTAINS AND EASTWARD ALONG THE LITTLE COLORADO
  RIVER VALLEY.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST
  WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE
  MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS AND
  WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
962 
WWUS75 KFGZ 230447
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
947 PM MST FRI APR 22 2011

AZZ011>014-017-040-231300-
/O.CON.KFGZ.WI.Y.0016.110423T1900Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
947 PM MST FRI APR 22 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST SATURDAY.

* TIMING: STRONG SOUTHWESTERLY WINDS ARE EXPECTED STARTING 
  SATURDAY AT NOON THROUGH THE MID EVENING HOURS. 

* LOCATION: NEW MEXICO BORDER ZONES FROM THE DEFIANCE PLATEAU TO 
  THE WHITE MOUNTAINS AND EASTWARD ALONG THE LITTLE COLORADO 
  RIVER VALLEY. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCALIZED BLOWING DUST 
  WILL LIMIT VISIBILITIES IN DUST PRONE AREAS NORTH OF THE 
  MOGOLLON RIM...ESPECIALLY ALONG INTERSTATE 40 FROM TWO GUNS 
  AND WINSLOW EASTWARD TO THE NEW MEXICO STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$

RB
085 
WWUS75 KFGZ 231126
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
426 AM MST SAT APR 23 2011

AZZ011>014-017-040-231930-
/O.CON.KFGZ.WI.Y.0016.110423T1900Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
426 AM MST SAT APR 23 2011

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* TIMING: SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING BECOMING
  STRONG AND GUSTY BY THIS AFTERNOON AND CONTINUING THROUGH THE
  EARLY EVENING. WINDS WILL DIMINISH OVERNIGHT BUT ARE EXPECTED TO
  INCREASE AGAIN SUNDAY AFTERNOON.

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY
  REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG
  INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW
  MEXICO STATE LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$
194 
WWUS75 KFGZ 231923
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1223 PM MST SAT APR 23 2011

...GUSTY SOUTHWEST WINDS TO CONTINUE THIS AFTERNOON...

PEAK WIND SPEEDS THROUGH 1 PM MST TODAY INCLUDE:
WINSLOW AT 41 MPH...
LINDEN 43 MPH...
LIMESTONE CANYON RAWS 41 MPH... 
I-40 AT TWO GUNS 40 MPH.

AZZ011>014-017-040-240300-
/O.CON.KFGZ.WI.Y.0016.000000T0000Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
1223 PM MST SAT APR 23 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

* TIMING: GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING
  ACROSS THE LITTLE COLORADO RIVER VALLEY AND CHUSKA MOUNTAINS.
  WINDS WILL DIMINISH AFTER 8 PM MST.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS: STRONG WIND GUSTS WILL MAKE DRIVING DIFFICULT 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY REDUCE VISIBILITIES IN DUST PRONE AREAS...ESPECIALLY ALONG 
  INTERSTATE 40 FROM TWO GUNS AND WINSLOW EASTWARD TO THE NEW 
  MEXICO STATE LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. ADDITIONAL WEATHER
INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF.

&&

$$

41
160 
WWUS75 KFGZ 240126
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
626 PM MST SAT APR 23 2011

...WIND ADVISORY IS CANCELLED...

.WIND GUSTS HAVE SUBSIDED ACROSS NORTHEASTERN ARIZONA THIS
EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

PEAK WIND GUSTS THROUGH 6 PM MST INCLUDE:

CONCHO ............................ 40 MPH.
LIMESTONE CANYON RAWS ............. 46 MPH.
LUPTON ADOT ....................... 47 MPH.
PAINTED DESERT ADOT ............... 40 MPH.
SAINT JOHNS ....................... 38 MPH.
TUBA CITY ......................... 42 MPH.
TWO GUNS ADOT ..................... 42 MPH.
WINDOW ROCK ....................... 46 MPH.
WINSLOW ........................... 44 MPH.


AZZ011>014-017-040-240230-
/O.CAN.KFGZ.WI.Y.0016.000000T0000Z-110424T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW...
DILKON
626 PM MST SAT APR 23 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS HAVE SUBSIDED ACROSS NORTHEASTERN ARIZONA THIS
EVENING AND THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

RB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 22, 3:30 PM MST, 6 minutes earlier.

Area forecast discussion, Apr 22, 3:30 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
330 PM MST FRI APR 22 2011

.SYNOPSIS...SEASONABLE TEMPERATURES AND BREEZY TO WINDY AFTERNOONS
WILL CONTINUE THROUGH THE COMING WEEKEND. A SERIES OF LOW PRESSURE
SYSTEMS WILL BRING A CHANCE OF RAIN SHOWERS TO MAINLY NORTHERN
ARIZONA LATE SATURDAY THROUGH LATE MONDAY. HIGH PRESSURE WILL BRING
WARMER TEMPERATURES LATE NEXT WEEK.

&&
.DISCUSSION...BREEZY CONDITIONS CONTINUED ACROSS NORTHERN ARIZONA THIS
AFTERNOON AS ARIZONA REMAINS UNDER A WESTERLY FLOW ALOFT. A
LONGER-WAVE TROUGH WILL MOVE INTO THE GREAT BASIN SATURDAY...
BRINGING SLIGHTLY COOLER TEMPERATURES...AND A CHANCE OF SHOWERS TO
THE NORTHERN ZONES SATURDAY THROUGH SUNDAY. THERE WILL ALSO BE A
SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS BOTH DAYS. SOUTHWEST WINDS
WILL BECOME WINDY AT TIMES EACH AFTERNOON. WINDS WILL GUST TO
BETWEEN 40 AND 50 MPH EAST OF FLAGSTAFF SATURDAY AFTERNOON INTO
SATURDAY EVENING. WILL ISSUE A WIND ADVISORY FOR THESE AREAS.

A S/WV RIDGE WILL MOVE OVER THE STATE MONDAY...AHEAD OF A MAINLY DRY
COLD FRONT DUE TUESDAY. THIS FRONT WILL BRING MORE WINDS TO THE
AREA...ALONG WITH A SLIGHT CHANCE OF RAIN SHOWERS NEAR THE
FOUR-CORNERS. FINALLY...BY WEDNESDAY AND THEN  LASTING THROUGH THE
END OF NEXT WEEK...THE REGION SHOULD SEE RISING HGHTS...AND
DIMINISHING GRADIENTS. ANY CHANCES OF PRECIPITATION WILL STAY WELL
NORTH OF ARIZONA.

&&

.AVIATION...FOR THE 00Z PACKAGE...MOSTLY CLEAR SKIES WITH VFR
CONDITIONS WILL PREVAIL ACROSS NORTHERN ARIZONA THIS EVENING.
BREEZY SOUTHWESTERLY WINDS OF 10-15 KTS WITH HIGHER GUSTS WILL EASE
BY SUNSET WITH SCT-BKN HIGH LEVEL CLOUDINESS DEVELOPING AFTER
03Z/SAT. CIGS MAY OCCASIONALLY LOWER BETWEEN 8-10KFT AGL CLOSER TO
THE UTAH BORDER. AFTER 15Z/SAT...SOUTHWEST WINDS OF 15 TO 20 KTS
WITH HIGHER GUSTS WILL RETURN ALONG WITH OCCASIONAL SCT CIRRUS CLOUD
COVER. VFR CONDITIONS ANTICIPATED AREA WIDE. AVIATION DISCUSSION
NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...DRY WESTERLY FLOW WILL BEGIN TO GIVE WAY OVER THE
WEEKEND AS A WEAK TROUGH MOVES ACROSS THE INTERMOUNTAIN WEST. EXPECT
INCREASING SOUTHWESTERLY WINDS OF 15 TO 25 KTS WITH THIS FEATURE
SATURDAY AS WELL AS SLIGHTLY COOLER TEMPERATURES. A SLIGHT CHANCE OF
SHOWERS EXISTS ACROSS FAR NORTHERN ARIZONA...MAINLY NEAREST TO THE
UTAH BORDER FOR BOTH SATURDAY AND SUNDAY. WHILE COOLER TEMPERATURES AND
HIGHER RELATIVE HUMIDITIES ARE ANTICIPATED...A FEW LOW ELEVATION
AREAS OF THE LITTLE COLORADO RIVER VALLEY COULD APPROACH CRITICAL
FIRE WEATHER THRESHOLDS BOTH SATURDAY AND SUNDAY AFTERNOONS.

MONDAY THROUGH WEDNESDAY...A STRENGTHENING NORTHWEST FLOW ALOFT IS
EXPECTED EARLY NEXT WEEK...BRINGING DRY CONDITIONS...NEAR NORMAL
TEMPERATURES...AND BREEZY WEST TO NORTHWEST SURFACE WINDS. BY
TUESDAY AFTERNOON RELATIVE HUMIDITIES DROP BACK BELOW 15 PERCENT
DURING THE AFTERNOON HOURS AS IT BECOMES QUITE BREEZY ACROSS THE LOWER
ELEVATIONS OF EASTERN ARIZONA WHICH MAY LEAD TO CRITICAL FIRE
WEATHER CONDITIONS FOR THAT TIME PERIOD. DRY AND BREEZY CONDITIONS
WILL CONTINUE ON WEDNESDAY AS WELL.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM NOON MST TO 8
PM MST FOR AZZ011-013-014-017-040.

&&

PUBLIC....................MAS
AVIATION..................OUTLER
FIRE WX...................OUTLER

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF.

Nearby

Wind Advisories in Arizona, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.